# SDR CA100706011

- Difficulty date: July 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 182B
- Aircraft time: 5,680 hours
- Engine: Cont O470*
- Propeller: Mcauly D3A34C401
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 05411211
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG OTBD SUPPORT ASSY (PRIMARY STRUCTURE) FOUND CRACKED DURING ANNUAL INSP.  CRACK PROPOGATED THROUGH SUPPORT FITTING AND U-BOLT HOLE.  CRACK VISUAL TO NAKED EYE.  LOCATED AT AFT END OF CUTOUT FOR L/G SPRING.
